# SDR SIMA201911143003

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 32,283 hours, 28,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT FOR FA TO OPEN & CLOSE.-C/A-PERFORMED GVI OF DOOR AND SEALS. PERFORMED OPS CK OF OPEN & CLOSE FUNCTION OF DOOR IAW EMB 145MM 52-10-01. OPS CK GOOD.
